# SDR SWAA010724

- Difficulty date: March 9, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 1,798 hours, 1,097 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: S138
- Condition: Faulty
- Location: Mlg W/W
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, LANDING GEAR AURAL WARNING HORN SOUNDED INTERMITTENTLY DURING FLIGHT.  ALL SYSTEMS FUNCTIONING NORMAL.  REMOVED AND REPLACED FLAP - LANDING GEAR WARNING SWITCH PER MM.  RESET PSEU LATCHES AND RAN BITE CHECK WITH NO FAULTS.
